# SDR REXA2024080500617

- Difficulty date: March 5, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N480PX
- Make and model: Cndair CL6002D24
- Aircraft serial: 15480
- Aircraft time: 7,651 hours, 6,405 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R31707112
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FS 280 FWD J ANGLE IS CORRODED BETWEEN LBL 9 AND RBL 9  REMOVED AND REPLACED FS280 ""J"" ANGLE IAW CRJ900SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01. "
